MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; 1000ML,PRESSURE INFUSER W/STOPCOCK

MEDLINE INDUSTRIES, LP Medline; 1000ML,PRESSURE INFUSER W/STOPCOCK
Model Number DYNJAAPI1000S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 04/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer contact, on (b)(6) 2023 a patient suddenly became short of breath with o2 sat of 74%.It was noted that the iv fluid bag that had been running with a pressure bag was empty and "full of air, throughout the entire line".The customer contact reported all lines were primed and air was removed from fluid bag before use.The customer reported due to the event a rapid response was called and the patient stabilized in 10 minutes.The sample was requested to be returned for evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Air emboli.

Brand Name
Medline
Common Device Name
1000ML,PRESSURE INFUSER W/STOPCOCK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key16939944
Report Number1417592-2023-00218
Device Sequence Number7205748
Product Code KZD
UDI-Device Identifier10080196759620
UDI-Public10080196759620
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYNJAAPI1000S
Device Catalogue NumberDYNJAAPI1000S
Device Lot Number65122110001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Initial Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown